Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 14, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 28, 2009, 11:01 PM EST for 5 counties in Georgia. It took effect at Mar 1, 2009, 10:45 AM EST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2009, 11:01 PM EST (04:01 UTC)
- In effect from
- Mar 1, 2009, 10:45 AM EST
- Expired
- Mar 4, 2009, 1:00 PM EST
- In force
- 3 days
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Bibb County, GA, Houston County, GA, Jones County, GA, Monroe County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 31 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ocmulgee River at 5th Street Bridge at Macon (MACG1). The gauge peaked at 21.21 ft at Mar 2, 2009, 5:00 AM EST.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 26 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02213000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 010401 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1101 PM EST SAT FEB 28 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. GAC021-153-169-207-289-011801- /O.NEW.KFFC.FL.W.0014.090301T1545Z-090304T0742Z/ /MACG1.1.ER.090301T1545Z.090302T1200Z.090304T0142Z.NO/ 1101 PM EST SAT FEB 28 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY, GA. HAS ISSUED A * FLOOD WARNING FOR THE OCMULGEE RIVER NEAR MACON * FROM SUNDAY MORNING UNTIL LATE TUESDAY NIGHT * AT 10 PM SATURDAY THE STAGE WAS...16.4 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 19.5 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * AT 20.0 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET BRIDGE. $$
11 follow-up statements
000 WGUS82 KFFC 011635 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1134 AM EST SUN MAR 01 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC021-153-169-207-289-020634- /O.EXT.KFFC.FL.W.0014.000000T0000Z-090304T0949Z/ /MACG1.1.ER.090301T0855Z.090302T1200Z.090304T0349Z.NO/ 1134 AM EST SUN MAR 01 2009 ...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL LATE TUESDAY NIGHT * AT 11AM SUNDAY THE STAGE WAS 19.7 FEET * MINOR FLOODING IS OCCURRING. THE RIVER IS EXPECTED TO CREST AROUND 20.5 FEET ON MONDAY...THEN SLOWLY FALL THROUGH TUESDAY NIGHT. * FLOOD STAGE IS 18.0 FEET * AT 21.0 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON. $$
000 WGUS82 KFFC 012223 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 523 PM EST SUN MAR 01 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM CONTINUE TO EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC021-153-169-207-289-021223- /O.EXT.KFFC.FL.W.0014.000000T0000Z-090304T1200Z/ /MACG1.1.ER.090301T0855Z.090302T0600Z.090304T0600Z.NO/ 523 PM EST SUN MAR 01 2009 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL WEDNESDAY MORNING * AT 5 PM SUNDAY THE STAGE WAS 20.7 FEET AND CONTINUING TO RISE * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE * FLOOD STAGE IS 18.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 21.4 FEET EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * AT 21.0 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON. $$
000 WGUS82 KFFC 020420 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1120 PM EST SUN MAR 01 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC021-153-169-207-289-021820- /O.EXT.KFFC.FL.W.0014.000000T0000Z-090304T1900Z/ /MACG1.1.ER.090301T0855Z.090302T1200Z.090304T1300Z.NO/ 1120 PM EST SUN MAR 01 2009 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL WEDNESDAY AFTERNOON * AT 11 PM SUNDAY THE STAGE WAS 21.1 FEET...AND SLOWLY RISING * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE * FLOOD STAGE IS 18.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 21.3 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * AT 21.0 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON. $$
000 WGUS82 KFFC 021608 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1108 AM EST MON MAR 02 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC021-153-169-207-289-030608- /O.EXT.KFFC.FL.W.0014.000000T0000Z-090304T0417Z/ /MACG1.1.ER.090301T0855Z.090302T1200Z.090303T2217Z.NO/ 1108 AM EST MON MAR 02 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL TUESDAY EVENING * AT 10 AM MONDAY THE STAGE WAS 21.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * AT 21.0 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON. $$
000 WGUS82 KFFC 022312 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 612 PM EST MON MAR 02 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC021-153-169-207-289-031312- /O.CON.KFFC.FL.W.0014.000000T0000Z-090304T0417Z/ /MACG1.1.ER.090301T0855Z.090302T1200Z.090303T2217Z.NO/ 612 PM EST MON MAR 02 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL TUESDAY EVENING. * AT 5PM MONDAY THE STAGE WAS 20.7 FEET AND SLOWLY FALLING. * MINOR FLOODING WILL CONTINUE FORECAST. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * AT 21.0 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON. $$
000 WGUS82 KFFC 030231 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 931 PM EST MON MAR 02 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC021-153-169-207-289-031631- /O.EXT.KFFC.FL.W.0014.000000T0000Z-090304T1100Z/ /MACG1.1.ER.090301T0855Z.090302T1200Z.090304T0500Z.NO/ 931 PM EST MON MAR 02 2009 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL WEDNESDAY MORNING. * AT 9PM MONDAY THE STAGE WAS 20.5 FEET AND SLOWLY FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * AT 21.0 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON. $$ GAC059-133-219-031631- /O.EXT.KFFC.FL.W.0012.000000T0000Z-090304T1612Z/ /PNFG1.1.ER.090228T1801Z.090302T1545Z.090304T1012Z.NO/ 931 PM EST MON MAR 02 2009 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL WEDNESDAY MORNING. * AT 9PM MONDAY THE STAGE WAS 14.5 FEET AND SLOWLY FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY MORNING. $$
000 WGUS82 KFFC 031025 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 525 AM EST TUE MAR 03 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC021-153-169-207-289-040025- /O.CON.KFFC.FL.W.0014.000000T0000Z-090304T1100Z/ /MACG1.1.ER.090301T0855Z.090302T1200Z.090304T0500Z.NO/ 525 AM EST TUE MAR 03 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL WEDNESDAY MORNING. * AT 4AM TUESDAY THE STAGE WAS 20.0 FEET AND SLOWLY FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * AT 20.0 FEET...MINOR FLOODING CONTINUES. AN INCREASING AMOUNT OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON. $$ GAC059-133-219-040024- /O.CON.KFFC.FL.W.0012.000000T0000Z-090304T1612Z/ /PNFG1.1.ER.090228T1801Z.090303T0945Z.090304T1012Z.NO/ 525 AM EST TUE MAR 03 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL WEDNESDAY MORNING. * AT 4AM TUESDAY THE STAGE WAS 14.7 FEET AND SLOWLY FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY MORNING. $$
000 WGUS82 KFFC 032028 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 328 PM EST TUE MAR 03 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC021-153-169-207-289-041028- /O.EXT.KFFC.FL.W.0014.000000T0000Z-090304T1845Z/ /MACG1.1.ER.090301T0855Z.090302T1200Z.090304T1245Z.NO/ 328 PM EST TUE MAR 03 2009 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL WEDNESDAY AFTERNOON. * AT 2PM TUESDAY THE STAGE WAS 19.5 FEET AND SLOWLY FALLING. * MINOR FLOODING WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. * FLOOD STAGE IS 18.0 FEET. * AT 20.0 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET BRIDGE. $$ GAC059-133-219-041028- /O.EXT.KFFC.FL.W.0012.000000T0000Z-090305T0440Z/ /PNFG1.1.ER.090228T1801Z.090304T0000Z.090304T2240Z.NO/ 328 PM EST TUE MAR 03 2009 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL WEDNESDAY EVENING. * AT 3PM TUESDAY THE STAGE WAS 14.9 FEET AND STEADY. * MINOR FLOODING WILL CONTINUE THROUGH WEDNESDAY EVENING. * FLOOD STAGE IS 11.0 FEET. $$
000 WGUS82 KFFC 040313 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1013 PM EST TUE MAR 03 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC021-153-169-207-289-041713- /O.EXT.KFFC.FL.W.0014.000000T0000Z-090304T1800Z/ /MACG1.1.ER.090301T0855Z.090302T1200Z.090304T1200Z.NO/ 1013 PM EST TUE MAR 03 2009 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL WEDNESDAY AFTERNOON. * AT 9PM TUESDAY THE STAGE WAS 19.0 FEET AND FALLING. * MINOR FLOODING WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING. * AT 19.0 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY PARK WILL FLOOD. $$ GAC059-133-219-041713- /O.EXT.KFFC.FL.W.0012.000000T0000Z-090305T0520Z/ /PNFG1.1.ER.090228T1801Z.090303T1700Z.090304T2320Z.NO/ 1013 PM EST TUE MAR 03 2009 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL LATE WEDNESDAY NIGHT. * AT 10PM TUESDAY THE STAGE WAS 14.5 FEET AND FALLING. * MINOR FLOODING WILL CONTINUE THROUGH WEDNESDAY NIGHT. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY EVENING. $$
000 WGUS82 KFFC 041018 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 518 AM EST WED MAR 04 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC021-153-169-207-289-041800- /O.CON.KFFC.FL.W.0014.000000T0000Z-090304T1800Z/ /MACG1.1.ER.090301T0855Z.090302T1200Z.090304T1200Z.NO/ 518 AM EST WED MAR 04 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL THIS AFTERNOON. * AT 5AM WEDNESDAY THE STAGE WAS 18.4 FEET. * MINOR FLOODING WILL CONTINUE THROUGH THIS AFTERNOON. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING. * AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF AGRICULTURAL LANDS DOWNSTREAM FROM THE GAGE WILL OCCUR. $$ GAC059-133-219-050018- /O.CON.KFFC.FL.W.0012.000000T0000Z-090305T0520Z/ /PNFG1.1.ER.090228T1801Z.090303T1700Z.090304T2320Z.NO/ 518 AM EST WED MAR 04 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL LATE TONIGHT. * AT 5AM WEDNESDAY THE STAGE WAS 13.9 FEET. * MINOR FLOODING WILL CONTINUE THROUGH TONIGHT. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. $$
000 WGUS82 KFFC 041819 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 119 PM EST WED MAR 04 2009 ...THE FLOOD WARNING HAS EXPIRED FOR THE FOLLOWING RIVERS IN GEORGIA... THE OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON... JONES...MONROE AND TWIGGS COUNTIES HAS DROPPED BELOW FLOOD STAGE. GAC021-153-169-207-289-041849- /O.EXP.KFFC.FL.W.0014.000000T0000Z-090304T1800Z/ /MACG1.1.ER.090301T0855Z.090302T1200Z.000000T0000Z.NO/ 119 PM EST WED MAR 04 2009 THE FLOOD WARNING HAS EXPIRED FOR THE OCMULGEE RIVER NEAR MACON * AT 12PM WEDNESDAY THE STAGE WAS 17.9 FEET. * FLOOD STAGE IS 18.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 28, 8:40 PM EST, 2 hours 21 minutes earlier.
Area forecast discussion, Feb 28, 8:40 PM EST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 840 PM EST SAT FEB 28 2009 .UPDATE... THREAT OF THUNDER WILL CONTINUE AHEAD OF THE COLD FRONT...NOW MOVING THROUGH THE SOUTHEAST PART OF THE CWA. THIS SHOULD CLEAR THE CWA BY MIDNIGHT AND WILL THEREFORE NEED TO KEEP ISOLATED THUNDER FOR THE EXTREME SOUTHEAST PART OF THE CWA THRU MIDNIGHT. WILL LOWER POPS PRIOR TO 06Z FOR THE EXTREME SOUTHEAST AS PRECIP IS SCATTERED. DRIZZLE/LIGHT RAIN IS INCREASING OVER NORTHWEST GA AND WILL NEED TO RAISE POPS TO AT LEAST LIKELY FOR MUCH OF NORTH GA. BACK DOOR/WEDGE FRONT CURRENTLY ALONG THE GSP/FFC CWA BORDER. THIS FRONT WILL MAKE IT TO JUST EAST OF ATL BY 12Z AND CURRENT FORECAST HANDLES THIS. THERE STILL COULD BE A MIX OF RAIN/SNOW TOWARD DAYBREAK AND WILL KEEP THIS IN THE FORECAST FOR EXTREME NORTHWEST GA. NO OTHER CHANGES PLANNED. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 39 41 25 47 25 / 50 90 50 5 5 ATLANTA 35 40 26 46 25 / 40 80 20 5 5 BLAIRSVILLE 35 38 24 42 19 / 40 60 30 5 5 CARTERSVILLE 35 38 24 42 21 / 40 80 10 5 5 COLUMBUS 37 41 27 51 28 / 50 80 10 5 5 GAINESVILLE 35 39 26 42 23 / 40 80 30 5 5 MACON 41 43 28 51 23 / 70 80 30 5 5 ROME 37 38 25 47 25 / 40 80 5 5 5 PEACHTREE CITY 36 40 25 45 25 / 40 80 20 5 5 VIDALIA 45 45 30 50 25 / 90 90 30 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 10 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW... BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA... CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JONES...LAMAR...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MORGAN... MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...TALBOT... TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WHITE...WHITFIELD... WILKES...WILKINSON. WIND ADVISORY FROM 10 AM TO 10 PM EST SUNDAY FOR THE FOLLOWING ZONES: BALDWIN...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...DAWSON... DEKALB...DODGE...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD... FORSYTH...GILMER...GORDON...GWINNETT...HALL...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...JONES... LAMAR...LAURENS...LUMPKIN...MACON...MARION...MERIWETHER... MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON... OCONEE...PAULDING...PEACH...PICKENS...PIKE...POLK...PULASKI... PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART... SUMTER...TALBOT...TAYLOR...TELFAIR...TROUP...TWIGGS...UNION... UPSON...WALKER...WALTON...WEBSTER...WHEELER...WHITFIELD... WILCOX...WILKINSON. TORNADO WATCH UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: MONTGOMERY...TELFAIR...TOOMBS...WHEELER. && 13
Hazardous weather outlook, Feb 28, 9:38 PM EST, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 938 PM EST SAT FEB 28 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 938 PM EST SAT FEB 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS POSSIBLE OVER PARTS OF CENTRAL GEORGIA. .SYNOPSIS... LOW PRESSURE WILL CONTINUE MOVING INTO THE CAROLINAS WHILE THE COLD FRONT THAT WAS MOVING THROUGH CENTRAL GEORGIA HAD BECOME STATIONARY. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THE ISOLATED THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND SMALL HAIL. .DISCUSSION... WITH THE COLD FRONT BECOMING NEARLY STATIONARY...THE SOUTHEAST PART OF CENTRAL GEORGIA REMAINS IN A WARM UNSTABLE ATMOSPHERE. WHILE CAPES HAVE DIMINISHED TO LESS THAN 500...THE ATMOSPHERE REMAINS UNSTABLE ENOUGH TO PRODUCE ISOLATED THUNDERSTORMS. THE MAIN AREA FOR ISOLATED THUNDERSTORMS WILL BE SOUTHEAST OF A LINE FROM LOUISVILLE...TO WARNER ROBINS...TO AMERICUS AND THE BEST TIME WILL BE THROUGH 3 AM. THE STATIONARY FRONT WILL BEGIN A SLOW SOUTHWARD DRIFT AFTER MIDNIGHT...AND BY DAYBREAK IT WILL BE IN SOUTH GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF ACCUMULATING SNOW SUNDAY ACROSS THE REGION. FOR MORE INFORMATION SEE THE LATEST WINTER WEATHER ADVISORY STATEMENT. ALSO GUSTY WINDS ARE LIKELY SUNDAY ACROSS THE WESTERN PARTS OF NORTH AND CENTRAL GEORGIA. FOR MORE INFORMATION SEE THE LATEST WIND ADVISORY STATEMENT. HAZARDOUS WEATHER IS NOT EXPECTED MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Special weather statement, Feb 28, 5:21 PM EST, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 521 PM EST SAT FEB 28 2009 GAZ061-282245- 521 PM EST SAT FEB 28 2009 ...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL IN HANCOCK COUNTY UNTIL 545 PM EST... AT 520 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DEVEREUX...AND MOVING EAST AT 25 MPH. PEA SIZE HAIL AND WIND GUSTS OF 35 MPH ARE POSSIBLE AS THIS STORM MOVES ACROSS CENTRAL HANCOCK COUNTY THROUGH 545 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE DEVEREUX...SPARTA AND CULVERTON.
Special weather statement, Feb 28, 5:37 PM EST, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 537 PM EST SAT FEB 28 2009 GAZ062-282300- 537 PM EST SAT FEB 28 2009 ...SIGNIFICANT WEATHER ALERT SMALL HAIL IN WARREN COUNTY UNTIL 600 PM EST... AT 535 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ABOUT 7 MILES NORTHWEST OF BEALL SPRINGS... AND MOVING EAST AT 30 MPH. PEA SIZE HAIL AND WIND GUSTS OF 35 MPH ARE POSSIBLE AS THIS STORM MOVES ACROSS WARREN COUNTY THROUGH 600 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE BEALL SPRINGS... NORWOOD... CAMAK... WARRENTON... MESENA AND REESE.
Special weather statement, Feb 28, 5:48 PM EST, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 548 PM EST SAT FEB 28 2009 GAZ061-074-075-282315- 548 PM EST SAT FEB 28 2009 ...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL IN WASHINGTON...GLASCOCK AND HANCOCK COUNTIES UNTIL 615 PM EST... AT 548 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ABOUT 5 MILES SOUTH OF SPARTA...AND MOVING EAST AT 25 MPH. PEA SIZE HAIL AND WIND GUSTS OF 35 MPH ARE POSSIBLE AS THIS STORM MOVES ACROSS PORTIONS OF WASHINGTON...GLASCOCK AND HANCOCK COUNTIES THROUGH 615 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LINTON...SPARTA...HAMBURG STATE PARK...WARTHEN...AGRICOLA...MITCHELL AND EDGEHILL.
Special weather statement, Feb 28, 6:28 PM EST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 628 PM EST SAT FEB 28 2009 GAZ075-010000- 628 PM EST SAT FEB 28 2009 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN GLASCOCK COUNTY UNTIL 700 PM EST... AT 625 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MITCHELL...AND MOVING EAST AT 25 MPH. PEA SIZE HAIL AND WIND GUSTS OF 40 MPH ARE POSSIBLE AS THIS STORM MOVES ACROSS GLASCOCK COUNTY THROUGH 700 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE MITCHELL...EDGEHILL AND GIBSON.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 7:48 PM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 13 hr |
| Feb 28, 7:58 PM EST | Areal Flood Warning | FFC | Coweta, Fayette | 12 hr |
| Feb 28, 10:50 PM EST | Areal Flood Warning | FFC | Taliaferro, Warren, Wilkes | 42 hr |
| Mar 1, 3:50 AM EST | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 25 min |
| Mar 1, 4:07 AM EST | Tornado Warning | FFC | Bleckley, Dodge | 23 min |
| Mar 1, 4:19 AM EST | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 26 min |
| Mar 1, 4:35 AM EST | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 25 min |
| Mar 1, 5:20 AM EST | Severe Thunderstorm Warning | FFC | Emanuel | 25 min |
| Mar 1, 5:21 AM EST | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen, Wheeler | 24 min |
| Mar 1, 7:57 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 9 hr |
| Mar 1, 1:37 PM EST | Winter Storm Warning | FFC | Banks, Barrow, Butts, Carroll, Clarke, Clayton and 34 more | 9 hr |
| Mar 1, 4:37 PM EST | Areal Flood Warning | FFC | Coweta, Fayette, Spalding | 12 hr |
| Mar 1, 5:58 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 16 hr |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.